# SDR UIEA2017041200542

- Difficulty date: April 11, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 80,697 hours, 23,496 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Equip Cooling
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT OVERHEAT EICAS MESSAGE AND DISCRETE MESSAGE.  COMPLIED WITH EQUIPMENT COOLING OPERATIONAL CHECK IAW AMM 21-58-00.  EQUIPMENT COOLING CHECKED NORMAL.
